# SDR USAA2011051791884

- Difficulty date: April 29, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 EXFOLIATION CORROSION ON FRAME SILL PLATE BETWEEN BS 807 TO BS 830, S25R.  REPLACED FRAME SILL PLATE BETWEEN BS 807 TO BS 830, S25R IAW B737 SRM 51-40-02.
